... want to be taking this medication in the first place because of all the bad side effects that i have seen in myself and with myself. are there any serious side effects from stoping the medication that i should be concerned about?
Bipolar Disorder - I just recently lost my medication and ran out of money to get my refill. I dont?
Added 25 Dec 2011:
i have been feeling myself again..without the medication. However, i do realize i do have muscle pain more frequently than normal, now that ive stoped the medication. I also just recently ran out of my anti-depressant medication. i rather live my life without the drug market telling me i need to be on this pill and this one. and this one...especially after someone stole my medications for 3 days and i almost died because i went in shock from withdraw. i am scared for something like that to happen again.
It is really difficult to tell how you may feel having stopped your medication without knowing which ones you stopped. I can tell you that stopping an antidepressant abruptly will cause withdrawal symptoms such as diarrhea and what are called brain zaps, electrical type sensations in your head, not particularly painful, but annoying and possible headache.
If you are bipolar, I want to encourage you to be honest with yourself. If the depression and/or mania return, please get back on the medication at all costs. Bipolar disorder is very real and although you may be feeling good right now, it will return and cause you problems eventually. Speaking from experience, I had to finally accept my disorder and agree to continually take my medication. Once I accepted that fact, I was able to get on with my life and function fairly normally.
There are patient assistance programs that can help you get your medication for free. If you would like help with this process, please don't hesitate to ask.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2011 • 7 answers
I recently ran out of my .25mg xanax and my insurance wont refill them til the 14th. I am already on
Posted 12 Dec 2011 • 1 answer
Posted 8 Feb 2012 • 6 answers
Posted 1 Sep 2012 • 6 answers
Posted 23 Jan 2016 • 3 answers